MathSciNet Relay Station
MathSciNet bibliographic data
MR2335734 (2008k:54014) 54C10 (54F15 54F50)
Acosta, Gerardo; Eslami, Peyman; Oversteegen, Lex G. On open maps between dendrites. Houston J. Math. 33 (2007), no. 3, 753–770.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement